# SDR 2005FA0000537

- Difficulty date: March 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Aircraft: N295ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496030
- Aircraft time: 4,241 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 86280003
- Condition: Damaged
- Location: Nlg
- Part time: 4,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE NLG DRAG LINK PIVOT BOLT WAS FOUND BROKEN IN HALF AND THE NUT AND COTTER PIN END MISSING. THE OTHER END HAD BEGAN MIGRATING OUT AND COLLAPSE OF THE NOSE GEAR WAS EMINENT. THE DRAG LINK WAS DAMAGED BY THE ROTATION OF THE BOLT HEAD BEING ABLE TO ROTATE. THE ASSY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
